# SDR SIMA200419602

- Difficulty date: June 24, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN HMBV INSPECTION, CARGO AREA FRAME 677 WAS FOUND TO HAVE THREE SMALL DENTS.  RECONTOURED THE THREE DENTS ON FRAME 677 AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS. FABRICATED ANGLE REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007303, PARA 2 DATED JUNE 24, 2004.  (M)
